# SDR UALA2012062203347

- Difficulty date: June 18, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 46,044 hours, 5,765 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS AISLE 3 LAV 134 OUTSIDE CEILING MOLDING IS FALLING DOWN,  FIX AC.  SECURED CEILING MOLDING.
